MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER¿ VENOUS BLOOD COLLECTION TUBES

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER¿ VENOUS BLOOD COLLECTION TUBES
Catalog Number 368660
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample is not available for evaluation.However, a no sample investigation and device history record review will be completed.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd vacutainer¿ venous blood collection serum silicone-coated plastic tube with conventional stopper was found broken at collection site.There was no report of exposure, injury or medical intervention needed.
 
Additional Manufacturer Narrative
Investigation results: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for glass breakage with the incident lot was observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformance during manufacturing of the product.Based on evaluation of the customer photos, the customer¿s indicated failure mode for glass breakage with the incident lot was observed.Based on the investigation, a root cause could not be determined.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD VACUTAINER¿ VENOUS BLOOD COLLECTION TUBES
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
MDR Report Key7369818
Report Number1917413-2018-00088
Device Sequence Number1373177
Product Code JKA
UDI-Device Identifier50382903686600
UDI-Public50382903686600
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K091292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2019
Device Catalogue Number368660
Device Lot Number7214731
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer03/14/2018
Initial Report FDA Received Date03/26/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;